# SDR COMA0460371

- Difficulty date: June 15, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 20,671 hours, 18,452 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK CRACKED AT WS 148.019.  COMPLIED WITH EO 57-020 REV A.  MODIFICATIONS OF THE LEFT WING LOWER WING PLANK AT WS 148.
